# SDR UPS05845541

- Difficulty date: September 12, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558401
- Part serial: TAG939149
- Condition: Corroded
- Location: Fs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  DEEP CORROSION PITTING AROUND LOWER FASTENER THRU BATHTUB FITTING AT STA. 1153 ABOVE L33R.     REMOVED BATHTUB FITTING, FABRICATED SPLICE ANGLES, INSTALLED FITTING AND SPLICE ANGLES IAW SRM 53-02-00 FIG 2D, 51-1-20D.
